# SDR 2002UALA01316

- Difficulty date: August 16, 2002
- Submitted: August 20, 2002
- Operation: Air carrier
- Aircraft: N119UA
- Make and model: Boeing 747422
- Aircraft serial: 28812
- Aircraft time: 14,792 hours, 1,752 cycles
- Engine: Pwa PW4056
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Gouged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE SKIN, STA 1520 TO 1540, STR 42L, IS DENTED AND GOUGED.  MAJOR REPAIR ACCOMPLISHED.  DOUBLER AND TRIPLER APPLIED.
